# SDR DL73S060199

- Difficulty date: March 15, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N302DL
- Make and model: Boeing 737232
- Aircraft serial: 23047
- Aircraft time: 59,380 hours, 45,748 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 490 S4l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTIONS OF THE STRINGER 4L SKIN LAP REVEALED A SINGLE CRACKED FASTENER HOLE NEAR FS 490.  THE CRACKED AREA OF SKIN WAS CUTOUT.  THE CUTOUT WAS REPAIRED WITH AN EXTERNAL ALUMINUM REPAIR PER B737 SRM 53-30-3 FIG 42 AND ER/A 454521-14AD.
